Yes nautious is common symptom when you fluctuate from hypo to hyper. Whcih means you are probably hyper, with hypo symptoms. Girl get another doctor:)
WELCOME TO THE COMMUNITY! I don't have an answer but wanted to stop by and say hello,
Ask your doctor for a copy of your lab test results. Then you can post all your results with ranges. Then we can look at them and help you discuss them. Are you hypo or hyper?
Yes that nauteous feeling and headaches are common with both hypo and hyper. If your antibodies are high that means you have an autoimmune problem. Graves or Hashimotos. When you post results we can tell you which.
Yeah!!! to no cancer. Sorry you are not feeling well though. We can all emphathize with you.
I have a headache every day and have nausea as well. I thought it was just me but obviously not. I keep those starlight mints in my purse to keep the nausea down. The mint seems to help. I haven't been dealing with all this long enough to know if it will last forever or go away as my symptoms improve. Laura is right - YEAH to no cancer!!!
Hope you feel better today.
I am not one to join this kind of forum exchange, but find myself looking for others who may help. I will have surgery next week to remove one-half my thyroid due to three big nodules that are poking out of my neck. I'm a 54 year-old woman that appears to have an Adam's apple! Gross. Anyway, I am experiencing nausea and headaches all the time. My numbers on the thyroid blood tests are said to be great. The calcium numbers are good, so it may not be a tumor on one of the parathyroids. Anyway, I can't stand this nausea much longer. I never throw up. I just feel like I'm going to. I don't know if I should continue my life's activities and ignore it, or take to the bed. In the meantime, I have what feels like a freakin' potato lodged in my throat.
I have researched and found several articles on the internet that your thyroid test for Hashimoto can appear normal yet you can have the symptoms happening.
I found this site looking to see if my constant nausea is connected to the newly diagnosed Hashimoto. My thyroid is in the normal range but my antibodies are 85 when normal range is 0-35. I've been having a lot of symptoms of Hashimoto, weight gain even though I eat healthy and not a lot of consumption, exhaustion, throat swelling sporadically where it's hard to swallow bread or bananas, headaches, nausea, memory problems. I don't see an endocrinologist that specializes in Hashimoto until the end of April. The local one was an idiot. He told me my sporadic memory problems has nothing to do with Hashimoto and we would "just wait for 6 months and do nothing to see what the tests are like then." I found a specialist at a learning hospital in Richmond instead.
Was searching for someone who was having the same fellings as me. I had my TSH checked and it was . 003, I cant hardly get out of bed, I have no energy. I have had a headache and feel like I need to puke. The time before last my THS was .001? I feel like my body is shutting down. My apt is still 1 mon. Away, Any advise.... ANYONE Ps, Kristy
My daughter has been diagnosed with Hashimotos, she seems to be sick to her stomach a lot, even hot watering mouth, but does not puke. she does have some undiagnosed headaches too. This is so new, she is seeing an encronologist at Cleveland clinic, tell me more please.
I was diagnosed with Hashimoto's about 7 years ago, recently my doctor has changed my medication to Armour which made me really sick after about 6 months so he change me back to synthyroid 50. I have a headache and nausea everyday. I don't know what to do, I have an appointment with an endo next month but how do I make it another month like this?
my blood work is:
Thyroglobulin, Antibody 1.3
Thyroxine (T4) Free, Direct, S
Reverse T3 11.4
Thyroid Peroxidase (TPO) Ab
Thyroid Peroxidase (TPO) Ab 121
From those test results you are terribly under medicated. You should not wait another month for a doctor to do something for you. I'd call the doctor who did those tests and request today to go back on the Armour Thyroid. The T3 in Armour will have a faster effect than just increasing your current T4 dose. You are seriously low in both Free T3 and Free T4. I am amazed your doctor did not respond and do something about your meds and dosage.
What was your prior Armour dosage?